# SDR 20010315SG002

- Difficulty date: January 31, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N721JE
- Make and model: Boeing 727-76
- Aircraft serial: 18843
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100102403
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 612 - IND - LOWER CARGO SMOKE DETECTION MAINTENANCE LIGHT CAME ON.  REMOVED AND REPLACED LOWER SMOKE CARGO DETECTOR MODULE SYSTEM.  SYSTEMS OPERATES NORMAL.  (M)
